Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Why has body stopped producing lubricant during sex? What can I take?

It all started 2 years ago.. yes thats right.. TWO YEARS... I ve been with my boyfriend for 3 years now and we are each others only partners. The first few months of us having sex was normal, and by normal I mean, enjoyable, I had no problem getting wet, my body produced enough lubricant of its own, clear and slimy, normal! Then after about 6 months in, something changed. My body stopped producing its own lubricant, I was dry and has this thick creamy white discharge that would show up during sex. Then, it started to smell. I freaked out, went to the doctor, got every std test ran, everything. Turns out I had a yeast infection . So i took the prescribed antibiotics , they didn t work. Went back, turn out I have a bacterial infection . Took the prescribed antibiotics, the smell would go away for a few days and then the discharge and smell would return. I must have gone to the doctor over 20 times in the past 2 years and every time the rush me in and out and prescribe me antibiotics. Finally after a half a year of getting no where, I decided to research this myself. My mom is really into homeopathic remedies and has always told me to stay away from antibiotics. So I finally decided to listen to her. When the symptoms returned (as they always did) instead of paying to go to the doctor and having them give me the same medicine, I went to the health food store and got acidolphis (the good bacteria) since I had taken so many antibiotics, I had no more healthy bacteria in me. So I inserted the acidolphis pills directly into my vagina , ate tons of probiotic yogurt, used PH balanced fem wash, only wore cotton panties, peed and washed after sex, everything. And I got to say, this worked wonders. I really wish that doctors would give us this information, but of course their loyalty lies with the Pharmaceutical companies. I gotta say, all this worked. But I wasn t back to normal. I have never be able to get wet the way I used to, we now have to use lubricant. And there is always the presence of some thick discharge, which I never had before. Now, I know doctors say that some form of discharge if always normal, and it varys in different women. But I know my body, I know how sex was before all this, and I know how sex is now. Something is off. I most recently noticed a fishy smell AGAIN!! This time I tried the yogurt soaked tampons (inserting them into my vagina), Folic Acid pills, Deodorized garlic pills and Caprylic Acid pills and again acidolphis pills. The smell went away almost instantly!! But now, when I have sex, it starts off with a cream thick discharge and then a few minutes in my boyfriend is covered in clumpy white discharge. Never- the-less do I need to say that it has had a toll on our sex life, and despite how wonderful he is about it, I do not feel sexy when thick white clumps are coming out of me. I do not know what else to do. I just want to be normal again.. and dealing with this for TWO YEARS is getting overwhelming and frustrating!!!
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

First it may be harmful to self medicate self from apparently safe preparations and delaying medical management from specialist. Home remedies can be safe for minor problem but not for condition involving infection, like in your case.

In vaginal infection it is important to treat partner also (even without symptoms) to prevent future recurrence. So, Visit your physician again ASAP.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor